Valery Karachik | Analysis (Real, Complex, Functional) | Best Researcher Award

Prof. Valery Karachik | Analysis (Real, Complex, Functional) | Best Researcher Award

Professor at South Ural State University, Russia

Prof. Valeriy V. Karachik is a distinguished mathematician specializing in partial differential equations, boundary value problems, and polyharmonic functions. He holds a postdoctoral degree in Physics and Mathematics and has served in prestigious academic positions at institutions such as South Ural State University and Tashkent National University. With over 145 publications in Math-Net.ru, 83 in SCOPUS, and 70 in Web of Science, his research significantly impacts the field. He has authored 12 books and multiple monographs, contributing extensively to mathematical sciences. A recipient of the Diploma of the Ministry of Education and Science of Russia, he has also presented at over 35 international conferences. As a member of global mathematical societies and an editor for MDPI journals, he plays a vital role in advancing research. His career reflects academic excellence, leadership, and significant contributions to mathematics, making him a leading figure in his field.

Professional Profile 

Google Scholar
Scopus Profile
ORCID Profile

Education

Prof. Valeriy V. Karachik holds an extensive academic background in Physics and Mathematics. He earned his Ph.D. in 1988 from the Institute of Mathematics, Academy of Sciences of Uzbekistan, followed by a postdoctoral degree in 2002 from the same institution. In 2006, he obtained another postdoctoral degree in Russia, solidifying his expertise in mathematical sciences. His early academic foundation was laid at Tashkent State University, where he completed a five-year MA/BA equivalent degree with honors in 1977. His multidisciplinary educational journey has enabled him to specialize in complex mathematical concepts such as partial differential equations, polyharmonic functions, and boundary value problems. Over the years, his commitment to education and research has led him to mentor students, contribute to innovative mathematical theories, and expand knowledge in applied mathematics, making him a leading academic figure in the field.

Professional Experience

Prof. Karachik’s career spans several prestigious institutions. Since 2013, he has been a Professor at South Ural State University, previously serving as Head of the Department of Mathematical Analysis and Functional Analysis. His leadership extended to differential equations and dynamical systems, demonstrating his expertise in diverse mathematical disciplines. Before joining SUSU, he was a Professor at Tashkent National University and led the Computerized Testing Center at the University of World Economy and Diplomacy. He also worked at the Institute of Cybernetics, Academy of Sciences of Uzbekistan, and taught at Tashkent Polytechnic Institute. With a career spanning over four decades, his experience includes research, academic leadership, and international collaborations, making significant contributions to both theoretical and applied mathematics. His role as an editor for MDPI journals and active membership in international mathematical societies further highlight his influence in the field.

Research Interest

Prof. Karachik’s research focuses on partial differential equations, polynomial solutions, and boundary value problems. His work extends to Almansi-type decomposition, polyharmonic functions, and special polynomials. His research has advanced fundamental concepts in mathematical physics, optimization, and harmonic analysis, contributing significantly to applied mathematics. He has authored over 145 publications on Math-Net.ru, 83 in SCOPUS, and 70 in Web of Science, alongside 12 books and numerous monographs. His research has been presented at over 35 international conferences, reflecting its global impact. By working on Neumann-type problems for polyharmonic equations, he has introduced innovative methodologies that are widely recognized in mathematical research. His ability to bridge theoretical mathematics with real-world applications makes him an influential figure in modern mathematical sciences.

Awards and Honors

Prof. Karachik’s academic excellence has been recognized with multiple awards and honors. In 2012, he received a Diploma from the Ministry of Education and Science of Russia, acknowledging his contributions to mathematical sciences. He was also awarded the JFDP fellowship by the U.S. Department of State in 2002, allowing him to further his studies at an American university. His participation in prestigious workshops and summer schools, such as the E-learning workshop in Tver (2002), Summer School on Econometrics in Lviv (2001), and Summer University in Budapest (2000), demonstrates his commitment to academic excellence. His memberships in the American Mathematical Society, European Mathematical Society, and Zentralblatt für Mathematik further highlight his status as a respected scholar. Through his research, mentorship, and editorial roles, he continues to influence the global mathematical community.

Conclusion

Prof. Valeriy V. Karachik is a renowned mathematician and educator with a distinguished career spanning research, teaching, and academic leadership. His extensive work in partial differential equations, polyharmonic functions, and mathematical analysis has made a significant impact on the field. As a professor, researcher, and editor, he has shaped the next generation of mathematicians while pushing the boundaries of mathematical sciences. With over four decades of experience, numerous publications, and international recognition, he remains a leading figure in the global mathematical community. His dedication to research, contributions to mathematical theories, and commitment to education make him highly deserving of recognition, including prestigious awards such as the Best Researcher Award.

Publications Top Noted

  • Title: On Some Integro-Differential Operators in the Class of Harmonic Functions and Their Applications

    • Authors: V.V. Karachik, B.K. Turmetov, B.T. Torebek

    • Year: 2012

    • Citations: 37

    • Source: Siberian Advances in Mathematics, 22, 115-134

  • Title: Polynomial Solutions to Dirichlet Boundary Value Problem for the 3-Harmonic Equation in a Ball

    • Author: V.V. Karachik

    • Year: 2012

    • Citations: 14

    • Source: Journal of Siberian Federal University. Mathematics & Physics 5(4), 527-546

  • Title: A Problem for a Polyharmonic Equation in a Ball

    • Author: V.V. Karachik

    • Year: 1991

    • Citations: 14

    • Source: Sibirskii Matematicheskii Zhurnal 32(5), 51-58

  • Title: Об одной задаче для гармонического уравнения (On a Problem for the Harmonic Equation)

    • Authors: V.V. Karachik, B.K. Turmetov

    • Year: 1990

    • Citations: 14

    • Source: Известия Академии наук Узбекской ССР. Серия физико-математических наук, 17-21

  • Title: Green’s Function of One Problem for the 3-Harmonic Equation in a Ball

    • Authors: V.V. Karachik (Valery V.)

    • Year: 2025

    • Source: Complex Variables and Elliptic Equations

  • Title: On the Growth Orders and Types of Biregular Functions

    • Authors: H. Yuan (Hongfen), V.V. Karachik (Valery V.), D. Wang (Danting), T. Ji (Tieguo)

    • Year: 2024

    • Source: Mathematics

  • Title: Bitsadze-Samarsky Type Problems with Double Involution

    • Authors: M.A. Muratbekova (Moldir A.), V.V. Karachik (Valery V.), B.K. Turmetov (B. Kh)

    • Year: 2024

    • Source: Boundary Value Problems

  • Title: Solvability of the Neumann Boundary Value Problem for the Polyharmonic Equation in a Ball

    • Authors: V.V. Karachik (Valery V.)

    • Year: 2024

    • Source: Lobachevskii Journal of Mathematics

  • Title: Green’s Function of the Riquier–Neumann Problem for the Polyharmonic Equation in the Unit Ball

    • Authors: V.V. Karachik (Valery V.)

    • Year: 2024

    • Source: Computational Mathematics and Mathematical Physics

  • Title: On Solvability of Some Inverse Problems for a Nonlocal Fourth-Order Parabolic Equation with Multiple Involution

    • Authors: B.K. Turmetov (B. Kh), V.V. Karachik (Valery V.)

    • Year: 2024

    • Citations: 2

    • Source: AIMS Mathematics

  • Title: Solutions of Umbral Dirac-Type Equations

    • Authors: H. Yuan (Hongfen), V.V. Karachik (Valery V.)

    • Year: 2024

    • Source: Mathematics

  • Title: On Some Integro-Differential Operators in the Class of Harmonic Functions and Their Applications

    • Authors: V.V. Karachik, B.K. Turmetov, B.T. Torebek

    • Year: 2012

    • Citations: 37

    • Source: Siberian Advances in Mathematics, 22, 115-134

  • Title: Polynomial Solutions to Dirichlet Boundary Value Problem for the 3-Harmonic Equation in a Ball

    • Author: V.V. Karachik

    • Year: 2012

    • Citations: 14

    • Source: Journal of Siberian Federal University. Mathematics & Physics 5(4), 527-546

  • Title: A Problem for a Polyharmonic Equation in a Ball

    • Author: V.V. Karachik

    • Year: 1991

    • Citations: 14

    • Source: Sibirskii Matematicheskii Zhurnal 32(5), 51-58

  • Title: Об одной задаче для гармонического уравнения (On a Problem for the Harmonic Equation)

    • Authors: V.V. Karachik, B.K. Turmetov

    • Year: 1990

    • Citations: 14

    • Source: Известия Академии наук Узбекской ССР. Серия физико-математических наук, 17-21

  • Title: Polynomial Solutions to Dirichlet Boundary Value Problem for the 3-Harmonic Equation in a Ball

    • Author: V.V. Karachik

    • Year: 2012

    • Citations: 14

    • Source: Journal of Siberian Federal University. Mathematics & Physics 5(4), 527-546

  • Title: A Problem for a Polyharmonic Equation in a Ball

    • Author: V.V. Karachik

    • Year: 1991

    • Citations: 14

    • Source: Sibirskii Matematicheskii Zhurnal 32(5), 51-58

  • Title: Об одной задаче для гармонического уравнения (On a Problem for the Harmonic Equation)

    • Authors: V.V. Karachik, B.K. Turmetov

    • Year: 1990

    • Citations: 14

    • Source: Известия Академии наук Узбекской ССР. Серия физико-математических наук, 17-21

 

Zammad Ali | Analysis (Real, Complex, Functional) | Best Researcher Award

Dr. Zammad Ali | Analysis (Real, Complex, Functional) | Best Researcher Award

Researcher at Bahauddin Zakariya University, Pakistan

Zammad Ali is an emerging researcher in applied mathematics, specializing in convex analysis, fractional calculus, and information sciences. He holds an MPhil in Mathematics from Bahauddin Zakariya University, Pakistan, with expertise in computational geometry, integral inequalities, and machine learning applications. His research contributions include multiple publications in high-impact journals, focusing on generalized convex functions, fractional integral inequalities, and their applications in entropy and information science. Proficient in Mathematica, MATLAB, and Python, he integrates computational tools to solve complex mathematical problems. His international collaborations with researchers from China and Japan highlight his growing academic presence. While his work demonstrates innovation and relevance, expanding his research impact through higher citation counts, interdisciplinary applications, and independent projects will further strengthen his profile. With continued contributions and leadership in mathematical research, Zammad Ali is well-positioned to make significant advancements in applied mathematics and information sciences.

Professional Profile 

Google Scholar

ORCID Profile

Education

Zammad Ali holds an MPhil in Mathematics from Bahauddin Zakariya University (BZU), Multan, Pakistan, completed between 2021 and 2023 with a CGPA of 3.30 out of 4.0. His academic focus during this period included Computational Geometry, Calculus on Time Scales, Advanced Linear Algebra, Integral Inequalities, and applications in Machine Learning and Data Science. Prior to this, he earned a Bachelor’s degree in Mathematics from the University of Education (UE), Lahore, Pakistan, from 2017 to 2021, achieving a CGPA of 3.39 out of 4.0. His undergraduate studies encompassed Mathematical Methods of Physics, Mathematical Statistics, Complex Analysis, Calculus, Differential Geometry, Linear Algebra, Real Analysis, and Ordinary Differential Equations. With a strong foundation in both pure and applied mathematics, his educational background supports his research interests in convex analysis, integral inequalities, and fractional calculus. His coursework and research reflect a blend of theoretical and computational mathematics, equipping him with diverse analytical and problem-solving skills.

Professional Experience

Zammad Ali has developed strong technical and research expertise throughout his academic journey, contributing to advanced mathematical research. Although he has not held formal academic or industry positions, his professional experience primarily lies in his research contributions and collaborations with esteemed scholars. His proficiency in computational tools like Mathematica, MATLAB, Python, and MS Office enhances his analytical capabilities. He has actively participated in mathematical research, working under the supervision of experienced professors such as Dr. Asfand Fahad and Dr. Awais Younus. His research engagements involve solving complex mathematical problems related to convex functions, integral inequalities, and fractional calculus. His publications in high-impact journals highlight his ability to contribute to contemporary mathematical advancements. While he is at an early stage of his professional career, his expertise and research collaborations position him as a promising mathematician with potential for future academic and industrial contributions.

Research Interest

Zammad Ali’s research interests focus on mathematical analysis, particularly in convex functions, integral inequalities, and fractional calculus. His work explores the properties of generalized convex functions and their applications in information sciences. He is particularly interested in geometrically arithmetically convex functions, Hermite–Hadamard–Mercer inequalities, and fractional integral operators. His research integrates theoretical mathematics with computational approaches, allowing for the development of new mathematical inequalities and their applications in various scientific domains. He has contributed to studies on entropy, information systems, and mean inequalities, demonstrating the practical relevance of his research. His growing interest in machine learning and data science suggests potential interdisciplinary applications of his mathematical expertise in optimization problems, artificial intelligence, and statistical modeling. Through his contributions, he aims to advance the field of applied mathematics, developing innovative methods that bridge pure mathematical theories with real-world applications.

Awards and Honors

Zammad Ali has made significant contributions to mathematical research, publishing in well-regarded journals such as Information Sciences, Alexandria Engineering Journal, and Fractal and Fractional. While he has not yet received formal awards or honors, his scholarly impact is evident through his collaborations with international researchers and his contributions to the field of fractional calculus and integral inequalities. His publications are gaining recognition, with citations reflecting the influence of his work within the academic community. As his research progresses, he is well-positioned to receive prestigious awards and grants for his contributions to mathematical sciences. His potential for future recognition is strong, given his consistent engagement in high-level mathematical research. With further experience, his work is expected to attract broader academic and industrial recognition, establishing him as a leading researcher in applied mathematics.

Conclusion

Zammad Ali is an emerging researcher in mathematics, specializing in convex analysis, fractional calculus, and integral inequalities. His academic journey, marked by strong theoretical foundations and computational expertise, has led to impactful research contributions. His ability to collaborate with international scholars and publish in high-impact journals demonstrates his potential as a mathematician. While he is in the early stages of his research career, his growing influence in the field suggests a promising future. With further experience and recognition, he is likely to make substantial contributions to mathematical sciences, bridging theoretical advancements with practical applications. His dedication to research and continuous learning sets the foundation for a successful academic and professional career.

Publications Top Noted

  • Title: Exploring properties and inequalities for geometrically arithmetically-Cr-convex functions with Cr-order relative entropy
    Authors: A. Fahad, Y. Wang, Z. Ali, R. Hussain, S. Furuichi
    Year: 2024
    Citations: 11
    Source: Information Sciences, Volume 662, Article ID 120219

  • Title: Novel fractional integral inequalities for GA-Cr-convex functions and connections with information systems
    Authors: A. Fahad, Z. Ali, S. Furuichi, Y. Wang
    Year: 2025
    Citations: 2
    Source: Alexandria Engineering Journal, Volume 113, Pages 509-515

  • Title: On generalization of Hermite–Hadamard–Mercer inequalities for interval-valued functions with generalized geometric–arithmetic convexity
    Authors: A. Fahad, Y. Qian, Z. Ali, A. Younus
    Year: 2024
    Citations: 2
    Source: International Journal of Geometric Methods in Modern Physics, Article ID 2440026

  • Title: New Inequalities for GA–h Convex Functions via Generalized Fractional Integral Operators with Applications to Entropy and Mean Inequalities
    Authors: A. Fahad, Z. Ali, S. Furuichi, S. I. Butt, Y. Wang
    Year: 2024
    Citations: Not available yet
    Source: Fractal and Fractional, Volume 8, Issue 12, Article ID 728